Topological Ramsey spaces from Fraïssé classes, Ramsey-classification theorems, and initial structures in the Tukey types of p-points

Archive for Mathematical Logic 56 (7-8):733-782 (2017)
  Copy   BIBTEX

Abstract

A general method for constructing a new class of topological Ramsey spaces is presented. Members of such spaces are infinite sequences of products of Fraïssé classes of finite relational structures satisfying the Ramsey property. The Product Ramsey Theorem of Sokič is extended to equivalence relations for finite products of structures from Fraïssé classes of finite relational structures satisfying the Ramsey property and the Order-Prescribed Free Amalgamation Property. This is essential to proving Ramsey-classification theorems for equivalence relations on fronts, generalizing the Pudlák–Rödl Theorem to this class of topological Ramsey spaces. To each topological Ramsey space in this framework corresponds an associated ultrafilter satisfying some weak partition property. By using the correct Fraïssé classes, we construct topological Ramsey spaces which are dense in the partial orders of Baumgartner and Taylor generating p-points which are k-arrow but not \-arrow, and in a partial order of Blass producing a diamond shape in the Rudin-Keisler structure of p-points. Any space in our framework in which blocks are products of n many structures produces ultrafilters with initial Tukey structure exactly the Boolean algebra \\). If the number of Fraïssé classes on each block grows without bound, then the Tukey types of the p-points below the space’s associated ultrafilter have the structure exactly \. In contrast, the set of isomorphism types of any product of finitely many Fraïssé classes of finite relational structures satisfying the Ramsey property and the OPFAP, partially ordered by embedding, is realized as the initial Rudin-Keisler structure of some p-point generated by a space constructed from our template.

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,480

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Ramsey Classes of Topological and Metric Spaces.Jaroslav Nešetřil - 2006 - Annals of Pure and Applied Logic 143 (1-3):147-154.
Indiscernibles, EM-Types, and Ramsey Classes of Trees.Lynn Scow - 2015 - Notre Dame Journal of Formal Logic 56 (3):429-447.
Nonstandard Combinatorics.Joram Hirshfeld - 1988 - Studia Logica 47 (3):221 - 232.
A Topology for Galois Types in Abstract Elementary Classes.Michael Lieberman - 2011 - Mathematical Logic Quarterly 57 (2):204-216.
Selective and Ramsey Ultrafilters on G-Spaces.Oleksandr Petrenko & Igor Protasov - 2017 - Notre Dame Journal of Formal Logic 58 (3):453-459.
The Strength of the Rainbow Ramsey Theorem.Barbara F. Csima & Joseph R. Mileti - 2009 - Journal of Symbolic Logic 74 (4):1310 - 1324.
Ramsey Sets, the Ramsey Ideal, and Other Classes Over R.Paul Corazza - 1992 - Journal of Symbolic Logic 57 (4):1441 - 1468.
Ramsey Algebras and Formal Orderly Terms.Wen Chean Teh - 2017 - Notre Dame Journal of Formal Logic 58 (1):115-125.

Analytics

Added to PP
2017-05-09

Downloads
20 (#559,170)

6 months
1 (#417,474)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Local Ramsey Theory: An Abstract Approach.Carlos Di Prisco, José G. Mijares & Jesús Nieto - 2017 - Mathematical Logic Quarterly 63 (5):384-396.
Ideals and Their Generic Ultrafilters.David Chodounský & Jindřich Zapletal - 2020 - Notre Dame Journal of Formal Logic 61 (3):403-408.
Classes of Barren Extensions.Natasha Dobrinen & Dan Hathaway - 2021 - Journal of Symbolic Logic 86 (1):178-209.

Add more citations

References found in this work

A New Proof That Analytic Sets Are Ramsey.Erik Ellentuck - 1974 - Journal of Symbolic Logic 39 (1):163-165.
Cofinal Types of Ultrafilters.Dilip Raghavan & Stevo Todorcevic - 2012 - Annals of Pure and Applied Logic 163 (3):185-199.
Forcing with Filters and Complete Combinatorics.Claude Laflamme - 1989 - Annals of Pure and Applied Logic 42 (2):125-163.

View all 7 references / Add more references